# SDR DALA2023082106776

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2924560) CORROSION ON INTERCOSTAL STA 947-967 RBL 25 WL 208. REPLACED INTERCOSTAL STA 947-967 RBL 25 WL 208 IAW B737 SRM 51-40-02-0G & DWG 147A5650.
